# SDR SWIA202161092

- Difficulty date: July 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PROTRUDING DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS 280.00 Â€“ 295.00, STGR 24R Â€“ 25R     (C-CHECK RO 9/21/2021)    PROTRUDING DENT AND GOUGE ON EXTERNAL FUSELAGE SKIN BETWEEN FS 280.00 Â€“ 295.00, STGR 24R Â€“ 25R PERMANENTLY REPAIRED REF REO 670-53-21-2117 REV.-- DATED 2021-08-20 AND REO 670-51-00-085 REV.-A DATED 2017-08-23. COMPLIED WITH 51-900-1002-SKY.
